# SDR 03FDEA01802

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 759
- Aircraft time: 12,659 hours, 6,595 cycles
- Engine: Ge CF680
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM  CLOSER  NR S 10 COMPLY WITH EA NR 6-5450-73844 PYLONS/NACELLES-NR 1 ENGINE PYLON FWD MOUNT CORROSION REPAIR.    FACT  25OCT03  16:43  BFM U  COMPLIED WITH EA NR 6-5450-73844- PYLONS/NACELLES - NR 1ENGINE PYLON FWD MOUNT CORROSION REPAIR.  CLOSED ON 10/25/03.
